Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/46463
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: An adaptive empirical likelihood test for parametric time series regression models
Author: Chen, S.
Gao, J.
Citation: Journal of Econometrics, 2007; 142(2):950-972
Publisher: Elsevier Science Sa
Issue Date: 2007
ISSN: 0304-4076
Statement of
Responsibility: 
Song Xi Chen and Jiti Gao
Keywords: Empirical likelihood; Goodness-of-fit test; Kernel estimation; Rate-optimal test; Nonparametric time series
Rights: Copyright © 2006 Elsevier B.V. All rights reserved.
RMID: 0020081874
DOI: 10.1016/j.jeconom.2006.12.002
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.